Advanced SearchSearch Tips
On I-Convergent Double Sequences of Fuzzy Real Numbers
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 2,  2012, pp.189-200
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.2.189
 Title & Authors
On I-Convergent Double Sequences of Fuzzy Real Numbers
Tripathy, Binod Chandra; Sarma, Bipul;
  PDF(new window)
In this article we introduce the class of I-convergent double sequences of fuzzy real numbers. We have studied different properties like solidness, symmetricity, monotone, sequence algebra etc. We prove that the class of I-convergent double sequences of fuzzy real numbers is a complete metric spaces.
I-convergence;solid space;symmetric space;sequence algebra;completeness;
 Cited by
Lacunary I-Convergent Sequences,;;;

Kyungpook mathematical journal, 2012. vol.52. 4, pp.473-482 crossref(new window)
Fuzzy real valued $$P$$ P -absolutely summable multiple sequences In Probabilistic Normed Spaces, Afrika Matematika, 2015, 26, 7-8, 1281  crossref(new windwow)
I2-convergence and I2-cauchy double sequences, Acta Mathematica Scientia, 2014, 34, 2, 343  crossref(new windwow)
A unified algorithm for finding $$k$$ k -IESFs in linguistic truth-valued lattice-valued propositional logic, Soft Computing, 2014, 18, 11, 2135  crossref(new windwow)
A hierarchy-based similarity measure for intuitionistic fuzzy sets, Soft Computing, 2016, 20, 5, 1909  crossref(new windwow)
Interval type-2 fuzzy sets to model linguistic label perception in online services satisfaction, Soft Computing, 2015, 19, 1, 237  crossref(new windwow)
Symmetric fuzzy numbers and additive equivalence of fuzzy numbers, Soft Computing, 2013, 17, 8, 1471  crossref(new windwow)
Physarum polycephalum assignment: a new attempt for fuzzy user equilibrium, Soft Computing, 2017  crossref(new windwow)
Epidemiological Models of Directly Transmitted Diseases: An Approach via Fuzzy Sets Theory, International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, 2014, 22, 05, 769  crossref(new windwow)
On some Zeweir I-convergent sequence spaces defined by a modulus function, Afrika Matematika, 2015, 26, 1-2, 115  crossref(new windwow)
Ordered Vector Valued Double Sequence Spaces, Fasciculi Mathematici, 2015, 55, 1  crossref(new windwow)
Mixed fuzzy ideal topological spaces, Applied Mathematics and Computation, 2013, 220, 602  crossref(new windwow)
Properties of continuous maps and bounded linear operators in fuzzy normed spaces, Journal of Intelligent & Fuzzy Systems, 2015, 29, 1, 127  crossref(new windwow)
Uniform integrability of fuzzy variable sequences, Journal of Intelligent & Fuzzy Systems, 2016, 30, 5, 2953  crossref(new windwow)
Lacunary I-Convergent Sequences, Kyungpook mathematical journal, 2012, 52, 4, 473  crossref(new windwow)
A similarity measure of intuitionistic fuzzy soft sets and its application in medical diagnosis, Applied Soft Computing, 2016, 41, 148  crossref(new windwow)
Y. Altin, M. Et and M. Basarir, on some generalized difference sequences of fuzzy numbers, Kuwait J. Sci. Eng., 34(1A)(2007), 1-14.

Y. Altin, M. Mursaleen and H. Altinok, Statistical summability (C; 1) for sequences of fuzzy real numbers and a Tauberian theorem, Jour. Intell. Fuzzy Systems, 21(2010), 379-384.

H. Altinok, R. Colak and M. Et, ${\lambda}$-Difference sequence spaces of fuzzy numbers, Fuzzy Sets Systems, 160(21)(2009), 3128-3139. crossref(new window)

M. Basarir and O. Sonalcan, On some double sequence spaces, J. Indian Acad. Math., 21(2)(1999), 193-200.

T. J. I. Bromwich, An Introduction to the Theory of Infinite Series, MacMillan and Co. Ltd. New York, 1965.

R. Colak, H. Altinok and M. Et, Generalized difference sequences of fuzzy numbers, Chaos Solitons Fractrals, 40(2009), 1106-1117. crossref(new window)

G. H. Hardy, On the convergence of certain multiple series, Proc. Camb. Phil. Soc., 19(1917), 86-95.

P. Kostyrko, T. Salat and W. Wilczynski, I-convergence, Real Anal. Exchange, 26(2000-2001), 669-686.

F. Moricz, Extension of the spaces c and $c_0$ from single to double sequences, Acta. Math. Hungerica, 57(1-2)(1991), 129-136. crossref(new window)

F. Moricz and B. E. Rhoades, Almost convergence of double sequences and strong regularity of summability matrices, Math. Proc. Camb. Phil. Soc., 104(1988), 283-294. crossref(new window)

D. Rath and B. C. Tripathy, Matrix maps on sequence spaces associated with sets of integers, Indian J. Pure Appl. Math., 27(2)(1996), 197-206.

B. C. Tripathy, Matrix transformations between some classes of sequences, Jour. Math. Anal. Appl., 206(3)(1997), 448-450. crossref(new window)

B. C. Tripathy, Statistically convergent double sequences, Tamkang J. Math., 34(3)(2003), 231-237.

B. C. Tripathy, On generalized difference paranormed statistically convergent sequences, Indian J. Pure Appl. Math., 35(5)(2004), 655-663.

B. C. Tripathy and A. Baruah, New type of difference sequence spaces of fuzzy real numbers, Math. Modell. Anal., 14(3)(2009), 391-397. crossref(new window)

B. C. Tripathy and A. Baruah, Lacunary statistically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers, Kyungpook Math. J., 50(2010), 565-574. crossref(new window)

B. C. Tripathy and S. Borgogain, The sequence space $m(M, ${\phi}$, ${\Delta}_{m}^{n}$, p)^F$, Math. Modell. Anal., 13(4)(2008), 577-586. crossref(new window)

B. C. Tripathy, B. Choudhary and B. Sarma, On some new type generalized difference sequence spaces, Kyungpook Math. J., 48(4)(2008), 613-622. crossref(new window)

B. C. Tripathy and A. J. Dutta, On fuzzy real-valued double sequence spaces 2${\ell}_F^p$, Math. Comput. Modell., 46(9-10)(2007), 1294-1299. crossref(new window)

B. C. Tripathy and A. J. Dutta, Bounded variation double sequence space of fuzzy real numbers, Comput. Math. Appl., 59(2)(2010), 1031-1037. crossref(new window)

B. C. Tripathy and H. Dutta, On some new paranormed difference sequence spaces defined by Orlicz functions, Kyungpook Math. J., 50(2010), 59-69. crossref(new window)

B. C. Tripathy and B. Hazarika, I-convergent sequence spaces associated with multiplier sequence spaces, Math. Ineq. Appl., 11(3)(2008), 543-548.

B. C. Tripathy and B. Hazarika, Paranormed I-convergent sequences spaces, Math. Slovaca, 59(4)(2009), 485-494. crossref(new window)

B. C. Tripathy and B. Hazarika, I-convergent sequences spaces defined by Orlicz function, Acta Math. Appl. Sin. Eng. Ser., 27(1)(2011), 149-154. crossref(new window)

B. C. Tripathy and S. Mahanta, On I-acceleration convergence of sequences, Jour. Franklin Inst., 347(2010), 591-598. crossref(new window)

B. C. Tripathy and M. Sen, On generalized statistically convergent sequences, Indian J. Pure Appl. Math., 32(11)(2001), 1689-1694.

B. C. Tripathy and M. Sen, Characterization of some matrix classes involving paranormed sequence spaces, Tamkang Jour. Math., 37(2)(2006), 155-162.

B. K. Tripathy and B. C. Tripathy, On I-convergent double sequences, Soochow J. Math., 31(4)(2005), 549-560.